Nonlocal elliptic boundary value problems
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 20 (1966) no. 2, pp. 421-441.
@article{ASNSP_1966_3_20_2_421_0,
     author = {Schechter, Martin},
     title = {Nonlocal elliptic boundary value problems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {421--441},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 20},
     number = {2},
     year = {1966},
     mrnumber = {197987},
     zbl = {0152.11005},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1966_3_20_2_421_0/}
}
TY  - JOUR
AU  - Schechter, Martin
TI  - Nonlocal elliptic boundary value problems
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1966
SP  - 421
EP  - 441
VL  - 20
IS  - 2
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1966_3_20_2_421_0/
LA  - en
ID  - ASNSP_1966_3_20_2_421_0
ER  - 
%0 Journal Article
%A Schechter, Martin
%T Nonlocal elliptic boundary value problems
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1966
%P 421-441
%V 20
%N 2
%I Scuola normale superiore
%U http://archive.numdam.org/item/ASNSP_1966_3_20_2_421_0/
%G en
%F ASNSP_1966_3_20_2_421_0
Schechter, Martin. Nonlocal elliptic boundary value problems. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 20 (1966) no. 2, pp. 421-441. http://archive.numdam.org/item/ASNSP_1966_3_20_2_421_0/

1 Martin Schechter, General boundary value problems for elliptic partial differential equations, Comm. Pure Appl. Math. 12 (1960) 457-486. | MR | Zbl

2 Martin Schechter, On LP estimates and regularity I, Amer. J. Math, 85 (1963) 1-13. | MR | Zbl

3 J.L. Lions, Theorems de trace et d'interpolation (I), Ann. Scuola Norm. Sup. Pisa, (3) 13 (1959) 389-403. | Numdam | MR | Zbl

4 Martin Schechter, On LP estimates and regularity III, Ricerche di Matematica, 13 (1964) 192-206. | MR | Zbl

5 Nachman Aronszajn and A.N. Milgram, Differential operators on Riemannian manifolds, Rend. Circ. Mat. Palermo, (2) 2 (1953) 1-11. | MR | Zbl

6 Martin Schechter, On LP estimates and regularity II, Math. Scand. 13 (1963) 47-69. | MR | Zbl

7 J.L. Lionsand Jaak Peetre, Sur une classe d'espaces d'interpolation, Inst. Hautes Etudes Sci. Publ. Math., 19 (1964) 5-68. | Numdam | MR | Zbl

8 Martin Schechter, Various types of boundary conditions for elliptic equations, Comm. Pure Appl. Math. 13 (1960) 407-425. | MR | Zbl

9 Martin Schechter, On the theory of differential boundary problems, Illinois J. Math., 7 (1963) 232-245. | MR | Zbl

10 J.L. Lions and Enrico Magenes, Problemi ai limiti non omogenei, (V), Ann. Scuola Norm. Sup. Pisa, (3) 16 (1962) 1-44. | Numdam | MR | Zbl

11 A.P. Calderon, Intermediate spaces and interpolation, the complex method, Studia Math., 24 (1964) 113-190. | MR | Zbl

12 R.W. Beals, A note on the adjoint of a perturbed operator, Bull. Amer. Math. Soc., 70 (1964) 314-315. | MR | Zbl

13 R.W. Beals, Nonlocal elliptic boundary value problems, Ibid.. 70 (1964) 693-696. | MR | Zbl

14 R.W. Beals, Non-local boundary value problems for elliptic partial differential operators, dissertation, Yale University, 1964.

15 J.W. Calkin, Abstract symmetric boundary conditions, Trans. Amer. Math. Soc., 45 (1939) 360-442. | JFM | MR | Zbl

16 W.G. Bade and R.S. Freeman, Closed extensions of the Laplace operator determined by a general class of boundary conditions, Pacific J. Math., 12 (1962) 395-410. | MR | Zbl

17 R.S. Freeman, On Closed extensions of second order formally self-adjoint uniformly elliptic differential operators (to appear).

18 A.S. Dynin, Multidimensional elliptic boundary value problems with a single unknown function, Dokl. Akad. Nauk SSSR, 141 (1961) 285-287; Soviet Math., 2 (1961) 1431-1433. | MR | Zbl

19 M.S. Agronovich and A.S. Dynin, General boundary-value problems for elliptic systems in an n-dimensional domain, Dokl. Akad. Nauk SSSR, 146 (1962) 511-514; Soviet Math. 3 (1962) 1323-1327. | MR | Zbl

20 M.I. Visik, On general boundary value problems for elliptic partial differential equations, Trudy Moskov. Mat. Obšč., 1 (1952) 187-246; Amer. Math. Soc. Transl. (2) 24 (1963) 107-172. | MR

21 Lars Hörmander, On the theory of general partial differential operators, Acta Math., 94 (1955) 161-248. | MR | Zbl

22 F.E. Browder, Functional analysis and partial differential equations, II, Math. Ann., 145 (1962) 81-226. | MR | Zbl

23 F.E. Browder, Analyticity and partial differential equations, I, Amer. J. Math., 84, (1962) 666-710. | MR | Zbl

24 F.E. Browder, Analyticity and partiat differential equations, II, to appear.

25 F.E. Browder, Non-local elliptic boundary valule problems, to appear. | MR

26 Jaak Peetre, Théorèmes de régularité pour quelques classes d' opérateurs différentiels Thesis, Lund, 1959. | MR | Zbl

27 R.S. Phillips, Dissipative operators of hyperbolic systems of partial differential equations, Trans. Amer. Math. Soc., 90 (1959) 193-254. | MR | Zbl

28 Martin Schechter, On the theory of differential boundary problems, Illinois J. Math., 7 (1963) 232-245. | MR | Zbl

29 R.S. Freeman, Closed operators and their adjoints associated with elliptic differential operators, to appear. | MR | Zbl